# SDR IPXA1M69085

- Difficulty date: August 27, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 47,033 hours, 7,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E COMPT, INBD SIDE OF SLAT TRACK NR 8, BEADED DOUBLER CRACKED.   REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS542-547 IAW SRM 57-40-02, REPAIR 9, FIG 203 & EO MD11-5730-42916-A.
